On The Künneth Theorem. I. The Eilenberg-Moore Spectral Sequence.
Mathematische Zeitschrift, Tome 116 (1970), pp. 94-140
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1970__116_171375,
author = {Larry Smith},
title = {On {The} {K\"unneth} {Theorem.} {I.} {The} {Eilenberg-Moore} {Spectral} {Sequence.}},
journal = {Mathematische Zeitschrift},
pages = {94--140},
year = {1970},
volume = {116},
zbl = {0189.54401},
url = {http://geodesic.mathdoc.fr/item/MZ_1970__116_171375/}
}
Larry Smith. On The Künneth Theorem. I. The Eilenberg-Moore Spectral Sequence.. Mathematische Zeitschrift, Tome 116 (1970), pp. 94-140. http://geodesic.mathdoc.fr/item/MZ_1970__116_171375/